# SDR AALA20170302016

- Difficulty date: March 2, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 61,400 hours, 7,905 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY EXIT LIGHTS RIGHT SIDE ZONE 1 FAILED TEST. REMOVED AND REPLACED BATTERY PACK M33093 IAW AMM 33-51-06-960-802. OPERATIONAL CHECK GOOD.
